# SDR 2003UALA00898

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 45,011 hours, 17,024 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Anode Terminal
- Condition: Failed
- Location: Video Monitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC BURNING ODOR EMANATING FROM VIDEO MONITOR.  MONITOR WAS REPLACED.  FOUND UNIT TO EMIT AN ELECTRICAL ODOR UPON INITIAL POWER UP TESTING.  UNIT HAD A FAILURE OF THE HIGH VOLTAGE CRT ANODE TERMINAL OF THE FLYBACK TRANSFORMER. THIS FAILURE IS RARE.
